skip to main content
Ngôn ngữ:
Giới hạn tìm kiếm: Giới hạn tìm kiếm: Dạng tài nguyên Hiển thị kết quả với: Hiển thị kết quả với: Chỉ mục
Lọc theo: Nhan đề tạp chí: Annals Of The Institute Of Statistical Mathematics xóa
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Inadmissibility of the uncombined two-stage estimator when additional samples are available

Kubokawa, Tatsuya

Annals of the Institute of Statistical Mathematics, 1988, Vol.40(3), pp.555-563 [Tạp chí có phản biện]

ISSN: 0020-3157 ; E-ISSN: 1572-9052 ; DOI: 10.1007/BF00053065

Truy cập trực tuyến

Phiên bản sẵn có
2
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

On the inadmissibility of preliminary-test estimators when the loss involves a complexity cost

Ghosh, Malay ; Dey, Dipak

Annals of the Institute of Statistical Mathematics, 1986, Vol.38(3), pp.419-427 [Tạp chí có phản biện]

ISSN: 0020-3157 ; E-ISSN: 1572-9052 ; DOI: 10.1007/BF02482528

Truy cập trực tuyến

Phiên bản sẵn có
3
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Estimation of the Multivariate Normal Precision Matrix under the Entropy Loss

Zhou, Xian ; Sun, Xiaoqian ; Wang, Jinglong

Annals of the Institute of Statistical Mathematics, 2001, Vol.53(4), pp.760-768 [Tạp chí có phản biện]

ISSN: 0020-3157 ; E-ISSN: 1572-9052 ; DOI: 10.1023/A:1014657020370

Truy cập trực tuyến

4
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Estimation of a Multivariate Normal Covariance Matrix with Staircase Pattern Data

Sun, Xiaoqian ; Sun, Dongchu

Annals of the Institute of Statistical Mathematics, 2007, Vol.59(2), pp.211-233 [Tạp chí có phản biện]

ISSN: 0020-3157 ; E-ISSN: 1572-9052 ; DOI: 10.1007/s10463-006-0044-x

Truy cập trực tuyến

Phiên bản sẵn có
5
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Estimation of the multivariate normal precision and covariance matrices in a star-shape model

Sun, Dongchu ; Sun, Xiaoqian

Annals of the Institute of Statistical Mathematics, 2005, Vol.57(3), pp.455-484 [Tạp chí có phản biện]

ISSN: 0020-3157 ; E-ISSN: 1572-9052 ; DOI: 10.1007/BF02509235

Truy cập trực tuyến

Phiên bản sẵn có
6
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Estimating the covariance matrix and the generalized variance under a symmetric loss

Kubokawa, Tatsuya ; Konno, Yoshihiko

Annals of the Institute of Statistical Mathematics, 1990, Vol.42(2), pp.331-343 [Tạp chí có phản biện]

ISSN: 0020-3157 ; E-ISSN: 1572-9052 ; DOI: 10.1007/BF00050840

Truy cập trực tuyến

Phiên bản sẵn có
7
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Average worth and simultaneous estimation of the selected subset

Vellaisamy, P.

Annals of the Institute of Statistical Mathematics, 1992, Vol.44(3), pp.551-562 [Tạp chí có phản biện]

ISSN: 0020-3157 ; E-ISSN: 1572-9052 ; DOI: 10.1007/BF00050705

Truy cập trực tuyến

8
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Double shrinkage estimation of ratio of scale parameters

Kubokawa, Tatsuya

Annals of the Institute of Statistical Mathematics, 1994, Vol.46(1), pp.95-116 [Tạp chí có phản biện]

ISSN: 0020-3157 ; E-ISSN: 1572-9052 ; DOI: 10.1007/BF00773596

Truy cập trực tuyến

Phiên bản sẵn có

Chủ đề của tôi

  1. Thiết lập

Refine Search Results

Mở rộng kết quả tìm kiếm

  1.   

Đang tìm Cơ sở dữ liệu bên ngoài...